Vol 7, No 3-4 (2000) ISSN: 0793-1786

Table of Contents

Articles

On Regularized Evolution Equations with Operators of Monotone Type PDF
Y. Alber, I. Ryazantseva p.177-187
Difference Schemes for Hyperbolic-parabolic 189 Equations PDF
A. Ashyralyev, A. Yurtsever p.189-203
On Oscillation Properties of the Spectrum of the Dirichlet Problem for Functional Differential Equations PDF
E. Bravyi, V. Plaksina p.205-221
Positive Periodic Solutions of a Discrete Population Model PDF
S. Cheng, G. Zhang p.223-230
Two-valued Measures: Finite Additivity and Countable Additivity PDF
A. Chentsov p.231-257
A Fixed Point Theorem in Banach Algebras with Applications to Functional Integral Equations PDF
B. Dhage, D. O'Regan p.259-267
Constructive Approach to Phase Transition Model PDF
A. Domoshnitsky, Y. Goltser p.269-278
The Shape Penalty Approximation in Control Problem for Parabolic Systems PDF
S. Efimtsev, S. Ohezin p.279-288
Steady Modes in the Multidimensional Relay Control Systems with Time Delay PDF
L. Fridman, P. Acosta p.289-310
On the Solvability of the Initial Boundary Problem for Mixed Functional-Differential Equation of Retarded type PDF
A. Myshkis p.311-324
On the problem of convergence of solutions to linear boundary value problems PDF
L. F. Rakhmatullina p.325-334
The Impossibility of Exponential Dichotomy for a Class of Mixed Functional-Differential Equations PDF
V. Skopin p.335-371
The Hardy's Inequality and Positive Invertability of Elliptic Operators PDF
P. Sobolevskii p.373-383
Positively Invariant Sets, Monotone Solutions, and Contracting Rectangles in Neutral Functional Differential Equations PDF
L. Wang, Z. Wang, J. Wu p.385-397

Site Powered by Dr. Roman Yavich and Naor Yadai



ISSN: 0793-1786